Short communications

Stevens G.N. (1990) Short communications. The Lichenologist, 22 4: 409-412. doi:10.1017/S0024282990000457

Author Stevens G.N.
Title Short communications
Journal name The Lichenologist   Check publisher's open access policy
ISSN 1096-1135
Publication date 1990-10-01
Sub-type Article (original research)
DOI 10.1017/S0024282990000457
Open Access Status Not yet assessed
Volume 22
Issue 4
Start page 409
End page 412
Total pages 4
Language eng
Subject 1105 Ecology, Evolution, Behavior and Systematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 20 Jun 2017, 00:03:31 EST by System User